| Model Number |
7917 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An urgent medical device recall (umdr) notice was sent to the us customers on 21-jun-2023.The recall notification included a description of the reason for the recall, affected product, consignee responsibilities, and instructions for responding to the formal recall notification.Customers are instructed to contact ascensia diabetes care customer service to return the affected product and receive the replacement product.The umdr explains the potential for incorrect units of measurement associated with the contour next gen meters.Rr donnelly has implemented improvements to resolve the issue of incorrect units of measurement.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.Since the issue occurred at rr donnelly which is a packaging site for products distributed in the us, rr donnelly address has been captured in section g1 (continued).Since the issue was associated with the packaging of the device, the device manufacture date in section h4 has been captured as 08-feb-2023 when the suspected device was packaged at rr donnelly.Recall was checked off in section h7, as this issue is associated with the umdr and correction/removal number has been updated in section h9.
Event or Problem Description
The customer called to report that she purchased a contour next gen meter in the us and the meter was displaying the units of measurement accompanied with the blood glucose readings in mmol/l instead of mg/dl.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
Udi related data quality updates only: sections d1 (brand name) and d4 (catalog #, lot # and udi #) have been updated.The contour® next gen meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.